# SDR SWAA2022051897907

- Difficulty date: April 12, 2022
- Submitted: May 18, 2022
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 60,732 hours, 35,930 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Part number: 661AB
- Condition: Cracked
- Location: Rh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL HOLES 661AB AT RT WING 2022-204258 / [01] TOOL USED: CALIPER P/N: 500-464 S/N: 15331926 DUE DATE: 28-SEP-22.;[02] TOOL USED: HOTBONDER: P/N:HCS9200B S/N:18165044 DUE DATE:28-FEB-23;[03] TOOL USED: SCALE: P/N: SCA-301 S/N: AE-412127 DUE DATE: 14-MAR-23;[04] TOOL USED: HOT BONDER P/N: HCS9200B-V S/N: 18185781 DUE DATE:16-JAN-23.;[05] TOOL USED: SCALE: P/N: SCA-301 S/N:AE-412135 DUE DATE:14-MAR-23;[06] TOOL USED: HOT BONDER: P/N: HCS9200B S/N: 18165044 DUE DATE:28-FEB-23;[07] TOOL USED: MULTIMETER P/N: FLUKE87 S/N: 42180179 DUE DATE: 21-FEB-23.;[08] REPAIRED ACCESS PANEL 661AB AT RT WING IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFFS BELOW.;[09] TASK COMPLETED
